# SDR DALA2025012800663

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 FLOOR SUPPORT BEAM FROM STA 1641-1661 BL0 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SUPPORT FROM STA 1641- 1661 BL0 IAW B757-200 SRM 51-40-02. (0777844)
